# SDR UALA2013010900161

- Difficulty date: January 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 66,636 hours, 24,433 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED.  REPLACED BULBS, OPS NORMAL.
